Parallel pricing algorithms for multi-dimensional Bermudan/American options using Monte Carlo methods
Viet_Dung Doan,
Abhijeet Gaikwad,
Mireille Bossy,
Françoise Baude and
Ian Stokes-Rees
Mathematics and Computers in Simulation (MATCOM), 2010, vol. 81, issue 3, 568-577
Abstract:
In this paper we present two parallel Monte Carlo based algorithms for pricing multi-dimensional Bermudan/American options. First approach relies on computation of the optimal exercise boundary while the second relies on classification of continuation and exercise values. We also evaluate the performance of both the algorithms in a desktop grid environment. We show the effectiveness of the proposed approaches in a heterogeneous computing environment, and identify scalability constraints due to the algorithmic structure.
Keywords: Multi-dimensional Bermudan/American option; Parallel distributed Monte Carlo methods; Grid computing. (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475410002739
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:81:y:2010:i:3:p:568-577
DOI: 10.1016/j.matcom.2010.08.005
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().